# SDR M3XA201312260005

- Difficulty date: December 26, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N522MT
- Make and model: Bell 407
- Aircraft serial: 53272
- Aircraft time: 4,552 hours, 10,584 cycles
- Engine: Allsn 250C47B
- Engine time: 3,447 hours, 8,792 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Part time: 3,447 hours, 8,792 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PILOT BEGAN TO PULL UP ON COLLECTIVE & RECEIVED AN ENG CHIP LIGHT ILLUMINATION.  PULLED BOTH UPPER & LOWER CHIP DETECTORS & FOUND EXCEEDANCE OF CHIPS & FLAKES THAT IS IAW M250-C47B, 72-00-00, 8 E SECTION.  ENG CHANGE REQUIRED.
